# SDR REXA2021080600544

- Difficulty date: June 28, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- Engine: Ge CF348C5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CN6243601015
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER AFT COWL HAS MULTIPLE CHAFED SPOTS AND GOUGES  JC:900-54-900-102 - REPAIRED R/H ENGINE LOWER AFT CORE COWL IAW BOMBARDIER REO670-54-23-959 REV E, AND CRJ900 SRM 54-23-00.
